PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 2 | 214-223
Tytuł artykułu

Wahl’s conjecture holds in odd characteristics for symplectic and orthogonal Grassmannians

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that the proof by Mehta and Parameswaran of Wahl’s conjecture for Grassmannians in positive odd characteristics also works for symplectic and orthogonal Grassmannians.
Wydawca
Czasopismo
Rocznik
Tom
7
Numer
2
Strony
214-223
Opis fizyczny
Daty
wydano
2009-06-01
online
2009-05-24
Twórcy
  • Institute of Mathematical Sciences, C. I. T. Campus, Chennai, India, knr@imsc.res.in
Bibliografia
  • [1] Bourbaki N., Éléments de mathématique. Fasc. XXXIV. Groupes et algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: systèmes de racines, Actualités Scientifiques et Industrielles, No. 1337, Hermann, Paris, 1968
  • [2] Brion M., Kumar S., Frobenius splitting methods in geometry and representation theory, Progress in Mathematics, 231, Birkhäuser Boston, Inc., Boston, MA, 2005
  • [3] Kumar S., Proof of Wahl’s conjecture on surjectivity of the Gaussian map for flag varieties, Amer. J. Math., 1992, 114, 1201–1220 http://dx.doi.org/10.2307/2374759[Crossref]
  • [4] Lakshmibai V., Mehta V.B., Parameswaran A.J., Frobenius splittings and blow-ups, J. Algebra, 1998, 208, 101–128 http://dx.doi.org/10.1006/jabr.1998.7521[Crossref]
  • [5] Mathieu O., Filtrations of G-modules, Ann. Sci. École Norm. Sup. (4), 1990, 23, 625–644
  • [6] Mathieu O., Tilting modules and their applications, In: Analysis on homogeneous spaces and representation theory of Lie groups, Okayama-Kyoto (1997), Adv. Stud. Pure Math., 26, Math. Soc. Japan, Tokyo, 2000, 145–212
  • [7] Mehta V.B., Parameswaran A.J., On Wahl’s conjecture for the Grassmannians in positive characteristic, Internat. J. Math., 1997, 8, 495–498 http://dx.doi.org/10.1142/S0129167X9700024X[Crossref]
  • [8] Mehta V.B., Ramanathan A., Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. of Math. (2), 1985, 122, 27–40 http://dx.doi.org/10.2307/1971368[Crossref]
  • [9] Mehta V.B., Ramanathan A., Schubert varieties in G/B × G/B, Compositio Math., 1988, 67, 355–358
  • [10] van der Kallen W., Lectures on Frobenius splittings and B-modules. Notes by S.P. Inamdar, Published for the Tata Institute of Fundamental Research, Bombay, by Springer-Verlag, Berlin, 1993
  • [11] Wahl J., Gaussian maps and tensor products of irreducible representations, Manuscripta Math., 1991, 73, 229–259 http://dx.doi.org/10.1007/BF02567640[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0016-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.